# SDR DALA2019091405366

- Difficulty date: September 13, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 75,941 hours, 23,530 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Faulted
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(AIRCRAFT 5645, L/P 1270003) **** ODI EVENT, REJECTED TAKEOFF *** PARKING BRAKE LIGHT ILLUMINATED. CORRECTIVE ACTION: REMOVED AND REPLACED PARKING BRAKE PER AMM 32-44. REMOVED AND REPLACED PARKING BRAKE SWITCH PER AMM 32-44. OPS CHECK GOOD FOR BOTH. MCC REQUIRED TAXI CHECK PERFORMED TAXI CHECK PARKING BRAKE LIGHT AND MESSAGE DID NOT RETURN. A/C PERFORMED NORMAL OK FOR SVC.
